# SDR P2EA98212

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C1 DOOR SKIN DENTED, SCRATCHES AND PROVISIONAL REPAIRS, DEFECT SIZE AVERAGE .200 INCH.  REPLACED C1 DOOR SKIN PER SRM 52-30-2 FIG 3.  (M)
